# SDR ASAA2022121141083

- Difficulty date: December 11, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 43,288 hours, 12,505 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE ARM LIGHT ON MCP IS OOC. GROUNDED - YES. PERFORMED A/T TEST LIGHT PERFORMS NORMALLY REF B737-800 AMM 22-31-00.
